- -

Factorization of (q, p)-summing polynomials through Lorentz spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Factorization of (q, p)-summing polynomials through Lorentz spaces

Show full item record

Mastylo, M.; Rueda, P.; Sánchez Pérez, EA. (2017). Factorization of (q, p)-summing polynomials through Lorentz spaces. Journal of Mathematical Analysis and Applications. 449(1):195-206. https://doi.org/10.1016/j.jmaa.2016.12.005

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/149074

Files in this item

Item Metadata

Title: Factorization of (q, p)-summing polynomials through Lorentz spaces
Author: Mastylo, Mieczyslaw Rueda, P. Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We present a vector valued duality between factorable (q,p)-summing polynomials and (q,p)-summing linear operators on symmetric tensor products of Banach spaces. Several applications are provided. First, we prove a ...[+]
Subjects: Factorization , Summing polynomials , Pisier's theorem
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2016.12.005
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.jmaa.2016.12.005
Project ID:
NCN/2011/01/B/ST1/06243
MINISTERIO DE ECONOMÍA Y COMPETITIVIDAD/MTM2016-77054-C2-1-P
Thanks:
The first named author was supported by The National Science Centre (NCN), Poland, project no. 2011/01/B/ST1/06243. The second and third authors were supported by the Ministerio de Economia y Competitividad (Spain) under ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record